# SDR EVCA20150826001

- Difficulty date: August 23, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N27AE
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- Aircraft time: 31,054 hours, 31,925 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 206032402001P
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF TAIL BOOM, UPPER ATTACHMENT FITTING, IAW AD 2013-25-10 FOUND A CRACK THAT RAN ALL THE WAY ACROSS THE ATTACHMENT FITTING ON ONE SIDE THROUGH TWO RIVETS.  THE RIVETS ARE THE TWO FWD MOST ON THE LOWER SIDE OF THE FITTING.  CRACK APPEARS TO GO ALL THE WAY THROUGH THE METAL.
